# SDR FDEA201603261070

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327250500000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR PANEL 131QF HAS DELAMINATION AT EDGES & PUNCTURES ON BOTTOM SIDE.  FABRICATED FLOOR PANEL 131QF ON T16 1196097 IAW SRZ-25-005.  CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
